advertisement
Question
Posted by: ice | 2004/11/22

discharge

i have recentley gone back onto the pill. when my period started i started taking them again.
i still have a week to go before my nect period but since last week have had o discharge.
it looks like blood but is more pinky than red,
i dont need to use pads or tampons.
what might that be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It might be a breakthrough bleed. This can happen while your hormones stabilise after starting the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement